# SDR ASAA2019040848909

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,892 hours, 14,250 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RL78
- Condition: Intermittent
- Location: Weather Radar
- Part time: 12,411 hours, 3,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS TURB + WX AT THE 10 O'CLOCK AND 2 O'CLOCK POSITION CONSTANTLY- FALSE REFLECTIONS 5 MILE DISTANCE. GROUNDED - YES. ACCOMPLISHED WX-RADAR SYSTEM TEST WITH NO DISCREPANCIES NOTED. PERFORMED WX-RADAR SYS BITE, NO FAULTS FOUND. REPLACED WX-RADAR R/T PRECAUTIONARY. ALL OPS NML. ALL TEST PASS. GROUND VERIFICATION SATISFACTORY. REF B737-800 AMM 34-43-41, 34-43-00, B737-800 FIM 34-43 TASK 801. CLEARS MEL 34-15D.
